# SDR AALA20100710TUL01

- Difficulty date: July 10, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N7543A
- Make and model: Doug DC-9-82
- Aircraft serial: 53025
- Aircraft time: 56,769 hours, 29,033 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACES OF SEAT TRACK NUMBER 5 FROM STATIONS 218 TO 247.  NEW SECTION OF SEAT TRACK INSTALLED AND SPLICE REPAIR PER SRM 53-05-00 FIGURE 4F.
